My doctor prescribed me prilosec for what he said was acid reflux. I had symptoms he said were consistent with it and he examined me and said that's what I had. He seemed quick to prescribe this stuff. So I started taking it every day, and after about 5 days, I had heartburn for like half the day. I stopped taking it, and now I have heartburn occasionally. I've already left a message with the doctor this morning, but they haven't called me back yet. Does it make sense for something that's supposed to prevent heartburn to instead cause it? Cause I'm pretty sure it's this medicine that's causing it, even though I stopped taking it and I still have a little heart burn occasionally. I never had heartburn before I was taking it. Can prescription drugs like that mess you up permanently? It just pisses me off that doctors just seem to be drug dealers sometimes. They just look you over so quickly it makes me wonder if they really got an accurate picture of what's wrong with you. Because now I have heartburn from taking a medicine to treat symptoms of something that seemed to me completely irrelevant to acid reflux.